I've been on 1mg Lunesta for 3 weeks. While it is helping me sleep, after taking it I find myself getting up to pee every hour which is very disturbing to my sleep. I was taking 10 mg. Temazepam for sleep for years, which worked great but doc no longer wanted me on benzos. I went through a lot of trial and error before switching to Lunesta. I'm feeling like I can't win. While it's the first thing that finally worked, getting up to pee constantly is defeating the purpose. I only drink water and nothing up to four hours before bed. I could not find anything about it in Google searches. Has anyone else experienced this? Any suggestions?
Does Lunesta make you pee a lot?
Question posted by badinsomnia on 6 June 2021
Last updated on 6 June 2021
Urinary frequency and urinary incontinence are considered to be uncommon side effects which affect 0.1% to %1.0 of people being treated with Lunesta (Eszopiclone).
Less common side effect: frequent urge to urinate.
I advice you to inform your Dr. as soon as you are able to.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.